Israel Journal of Mathematics

, Volume 48, Issue 1, pp 1–47

Can you take Solovay’s inaccessible away?

  • Saharon Shelah
Article

DOI: 10.1007/BF02760522

Cite this article as:
Shelah, S. Israel J. Math. (1984) 48: 1. doi:10.1007/BF02760522

Copyright information

© Hebrew University 1984

Authors and Affiliations

  • Saharon Shelah
    • 1
    • 2
  1. 1.Institute of Mathematics and Institute for Advanced StudiesThe Hebrew University of JerusalemJerusalemIsrael
  2. 2.Department of MathematicsThe Ohio State UniversityColumbusUSA

Personalised recommendations